My girlfriend and I experienced a condom failure however she took nordette as a ECP after 5-6 days she started to have menstruation for 4 days. Now, we counted from the time she got her period (the effect of the ECP to the time where she should have a regular period) and the result was she is getting delayed, she is already on her 3rd day being delayed prior to that she is experiencing nausea for the past 2 days, however she also mentioned that she was taking doxycycline for her acne and i have read that it can cause some side effects including nausea. We decided to take a pregnancy test and the test were negative (both- yesterday in the afternoon and the next day morning) so my questions are:
1. Are there any chances that she is pregnant?
2. What might be the cause of the nausea? could it be because of the doxy she is taking?
3. we took pt test twice is it accurate?
4. what might be the cause of her delay? could it be nordette cause i heard it can mess up one's period
5. PLEASE FIND TIME TO ANSWER PLEASE.
After having her period after the nordette pills we did the deed again. I know we are stupid and was not thinking properly and i am sorry. Could this be the cause of her delay? Today is her 3rd day and still both negative test on the pt. she also stopped the doxy and her nausea was lessened.
What might also be the cause of her delay sir? Could it be the nordette pills was also a cause for her messed period?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.